MathSciNet Relay Station
MathSciNet bibliographic data
MR1990910 (2004f:53093) 53C65 (43A80 44A12 53C35)
Gonzalez, Fulton B.; Kakehi, Tomoyuki Pfaffian systems and Radon transforms on affine Grassmann manifolds. Math. Ann. 326 (2003), no. 2, 237–273.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement